# SDR UPS805378

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Fs 1220/1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED, 2 EACH FITTINGS CRACKED AT FORWARD END, F.S. 1220, LONGERON 17R, AND F.S. 1260, LONGERON 18R.  REPLACED FITTINGS PER SRM 51-1-20D.
